# SDR AALA202504220186

- Difficulty date: April 8, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 67,863 hours, 28,100 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN LEFT SIDE BS 663 TO 639 BL45 TO 63 VAPOR BARRIER DETERIORATED. APPLIED VAPOR BARRIER. PER B737 AMM 28-11-00-300-804 PERFORMED VAPOR BARRIER THICKNESS CHECK ON REPAIR AREAS AT MAIN CABIN LEFT SIDE ALL AREAS WITHIN LIMITS. PER AMM 28-11-00.
